# SDR RAIA201911070006

- Difficulty date: October 27, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Rod
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR FWD & AFT SUPPORT RODS HAVE RUST-          R/R LH MLG DOOR FWD & AFT SUPPORT RODS.
